A relaxed small-gain theorem for interconnected discrete-time systems

R. Geiselhart, M. Lazar, F.R. Wirth

Research output: Contribution to journalArticleAcademicpeer-review

12 Citations (Scopus)
1 Downloads (Pure)

Abstract

This paper presents a relaxation of the small-gain theorem for the stability analysis of interconnected discrete-time nonlinear systems. The distinctive feature of this relaxation is that separate systems may be unstable, while global asymptotic stability (GAS) of the overall interconnected systems equilibrium is obtained. In addition, a Lyapunov function for the overall interconnected system is explicitly derived. Necessity of the hypothesis of the small-gain theorem is established for a rather general class of GAS nonlinear systems. An illustrative example demonstrates the non-conservatism of the developed small-gain theorem.
Original languageEnglish
Pages (from-to)812-817
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume60
Issue number3
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'A relaxed small-gain theorem for interconnected discrete-time systems'. Together they form a unique fingerprint.

  • Cite this